وزارة الصحة ووقاية المجتمع ترخيص رقم: DLV3GF2R-130922
English
توصيل مجاني في اليوم التالي: للطلبات قبل الساعة 10 مساءً!
search heart user mini-cart

Panadrex 125Mg Suppository 10'S

درهم6.50
هل تحتاج الى مساعدة في الاختيار؟
الكمية

Panadrex Paracetamol 125 mg Suppository is used for the treatment of fever, headache, joint pain, toothache, period pains, ear pain and other conditions. Safe when use in moderate and gives immediate action in lowering fever and other associated symptoms such as body pain.

The product description information provided above is intended solely as an indicative reference and has been sourced from the respective product manufacturer and/or supplier. While we make every effort to ensure the accuracy of this information, it is important to note that it may be subject to inherent limitations, potentially resulting in incomplete or inaccurate details regarding the product. We strongly advise treating this information as a basic guide and recommend verifying the specifics of the product upon its physical receipt. This includes details regarding proper application, potential side effects, ingredients, and any guidelines or warnings. If you have any questions or concerns about the product, please contact one of our in-store pharmacists or call 800BINSINA for further assistance.

  • 1 year – 5 years: 1-2 suppositories every 4 to 6 hours.
  • 1 year – 5 years: 1-2 suppositories every 4 to 6 hours.

Dosages should be based on the child's age and weight i.e.:

  • 1 year (10 kg) – 125 mg (1 suppository)
  • 5 years (20 kg) – 250 mg (2 suppositories)

These doses may be repeated up to a maximum of 4 times in 24 hours

  • Relieves pain in mild arthritis, backache, toothaches and colds
  • Lowers down fever and can be used as adjunctive treatment for cold and flu symptoms
  • Safe to use but in moderate dose
حساب مسجل مسبقاً؟ دخول